# SDR 08FDEA02761

- Difficulty date: July 8, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65561431
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, C-3 DOOR HAS NUMEROUS DENTS AND BULGES ON EXTERIOR SKIN OF DOOR REMOVED C-3 DOOR ASSY AND HANDLE IAW MM 52-35-051-4 AND SRM 51-30-2.  REMOVED, FABRICATED AND INSTALLED NEW C-3 DOOR SKIN IAW EA 7-5230-22339.  REINSTALLED C-3 DOOR HANDLE AND ATTACHED PARTS IAW SRM 51-30-2.  INSTALLED C-3 DOOR IAW MM 52-35-051-4.  OPS CHECK GOOD IAW MM 52-35-051-4.  REF EA 7-5230-122339.
